Applied Mathematics

Vol.3 No.2(2012), Paper ID 17392, 4 pages

DOI:10.4236/am.2012.32024

 

Wronskian and Grammian Solutions for Generalized (n + 1)-Dimensional KP Equation with Variable Coefficients

 

Hongwei Fu, Yang Song, Juan Xu

 

Normal College, Jinhua Vocational and Technique College, Jinhua, China
Department of Mathematics, Zhejiang Normal University, Jinhua, China
Department of Mathematics, Zhejiang Normal University, Jinhua, China

 

Copyright © 2012 Hongwei Fu, Yang Song, Juan Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


H. Fu, Y. Song and J. Xu, "Wronskian and Grammian Solutions for Generalized (n + 1)-Dimensional KP Equation with Variable Coefficients," Applied Mathematics, Vol. 3 No. 2, 2012, pp. 154-157. doi: 10.4236/am.2012.32024.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.